# SDR C7WA200200030

- Difficulty date: October 16, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- Aircraft time: 54,809 hours, 43,317 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED YIP AT 23:52Z AND HAD AIR DATA INSTRUMENT FAILURE CLIMBING THRU 5000FT.  AIRCRAFT RETURNED TO YIP AND MADE OVERWEIGHT LANDING.
